MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. DELTEC PROPORT PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS MEDICAL ASD; INC. DELTEC PROPORT PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 21-4155-24
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that one month following implant of a smiths medical deltec® proport port, it was found in poor condition.The patient went to the operating room to verify port function under x-ray.Chemotherapy was discontinued and the port was explanted.No further adverse effects were reported.
 
Additional Manufacturer Narrative
Evaluation results: one deltec proport port was returned for investigation.The sample was visually inspected at a distance of 12 to 16 inches under normal conditions of illumination.The plastic port assemblies were found to be loose.This product problem was attributed to a manufacturing defect.

Brand Name
DELTEC PROPORT PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key9618351
Report Number3012307300-2020-00611
Device Sequence Number16824798
Product Code LJT
UDI-Device Identifier10610586012594
UDI-Public10610586012594
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K994216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2023
Device Model Number21-4155-24
Device Catalogue Number21-4155-24
Device Lot Number3717706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight61